Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the semiadditivity of the capacities associated with signed vector valued Riesz kernels


Author: Laura Prat
Journal: Trans. Amer. Math. Soc. 364 (2012), 5673-5691
MSC (2010): Primary 42B20
Published electronically: June 22, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The aim of this paper is to show the semiadditivity of the capacities associated with the signed vector valued Riesz kernels of homogeneity $ -\alpha $ in $ {\mathbb{R}}^n$, $ 0<\alpha <n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 42B20

Retrieve articles in all journals with MSC (2010): 42B20


Additional Information

Laura Prat
Affiliation: Departament de Matemàtiques, Universitat Autònoma de Barcelona, 08193 Bellaterra (Barcelona), Catalunya
Email: laurapb@mat.uab.cat

DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05724-2
PII: S 0002-9947(2012)05724-2
Received by editor(s): July 15, 2010
Published electronically: June 22, 2012
Article copyright: © Copyright 2012 American Mathematical Society